FUZZY TWO-STAGE PROBLEM BY POSSIBILITY MEASURE

Search this Article

Author(s)

    • ITOH Takeshi
    • DEPARTMENT OF APPLIED PHYSICS, FACULTY OF ENGINEERING, OSAKA UNIVERSITY
    • ISHII Hiroaki
    • DEPARTMENT OF APPLIED PHYSICS, FACULTY OF ENGINEERING, OSAKA UNIVERSITY

Journal

  • Mathematica Japonica

    Mathematica Japonica 46(2), 279-288, 1997-09-01

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008786530
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top